Alert archive / West Virginia / Special Weather Statements in 2011
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Mar 21, 2011, 5:39 AM EDT for Barbour County, Lewis County, Taylor County, West Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 21, 2011, 5:39 AM EDT (09:39 UTC)
- Expired
- Mar 21, 2011, 6:15 AM EDT
- In force
- 36 min
- Issued by
- NWS Charleston, WV
Counties Barbour County, WV, Lewis County, WV, Taylor County, WV
The radar
The Pittsburgh radar (KPBZ), 148 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 9.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2690 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 448 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
975
WWUS81 KRLX 210939
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
539 AM EDT MON MAR 21 2011
WVZ019-020-029>032-039-040-211015-
BARBOUR WV-DODDRIDGE WV-GILMER WV-HARRISON WV-LEWIS WV-RITCHIE WV-
TAYLOR WV-UPSHUR WV-
539 AM EDT MON MAR 21 2011
...THUNDERSTORMS WITH GUSTY WINDS WILL AFFECT BARBOUR...NORTH
CENTRAL GILMER...NORTH CENTRAL UPSHUR...NORTHERN LEWIS...SOUTHERN
DODDRIDGE...SOUTHERN HARRISON...SOUTHERN RITCHIE AND TAYLOR
COUNTIES...
AT 536 AM EDT...THUNDERSTORMS WERE ALONG A LINE FROM 9 MILES
NORTHEAST OF KINGWOOD TO 7 MILES EAST OF CLARKSBURG TO 5 MILES SOUTH
OF HARRISVILLE...MOVING EAST AT 55 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR ALUM BRIDGE AROUND 550 AM...CAMDEN AROUND
600 AM...HORNER AROUND 610 AM AND NESTORVILLE AROUND 620 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
92 AND 121.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3919 7983 3916 7982 3913 7984 3895 8040
3911 8125 3930 8027 3945 7991 3931 7990
3928 7986 3925 7985 3922 7981 3921 7981
$$
09What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Mar 21, 2:47 AM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Mar 21, 2:47 AM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 247 AM EDT MON MAR 21 2011 .SYNOPSIS... A COLD FRONT PUSHES SOUTH THIS EVENING...THEN REMAINS IN THE AREA THROUGH TUESDAY NIGHT. A LOW PRESSURE SYSTEM WILL PUSH EAST WEDNESDAY INTO WEDNESDAY NIGHT WITH MUCH COOLER AIR IN ITS WAKE. && .NEAR TERM /THROUGH TONIGHT/... LATEST RADAR DATA SHOWS AN AREA OF SHOWERS AND THUNDERSTORMS PUSHING EAST ACROSS PORTIONS OF OHIO AND INDIANA. LATEST HRRR MODELS SUGGESTS THIS ACTIVITY SHOULD CONTINUE TO PUSH EAST ACROSS THE AREA...MAINLY THE NORTH...DURING THE EARLY MORNING HOURS. THIS TREND LOOKS GOOD AND FORECAST WILL REFLECT THIS THINKING. AFTER THE CONVECTION MOVES EAST LATER THIS MORNING...EXPECT A SHORT LULL IN SHOWER/THUNDERSTORM ACTIVITY. HOWEVER...MODELS CONTINUE TO INDICATE PRECIP CHANCES WILL ONCE AGAIN DEVELOP ACROSS THE NORTH BY LATE MORNING...AND THEN SPREAD SOUTH THIS AFTERNOON. NAM/GFS...ALONG WITH HPC 6HR QPF GRAPHICS...ALL SHOW MEASURABLE RAIN WILL DEVELOP ACROSS CENTRAL PORTIONS OF THE FORECAST AREA LATE THIS AFTERNOON AND EVENING. THIS ALSO LOOKS BELIEVABLE...AND HAVE GONE WITH AREA OF LIKELY POPS. EXPECT PRECIPITATION CHANCES WILL THEN DECREASE AFTER SUNSET TONIGHT...AS INSTABILITY WANES AND CONVERGENCE ALONG BOUNDARY DECREASES. LATEST TEMP GUIDANCE FOR HIGHS TODAY IS CLOSE TO PREVIOUS FORECAST NUMBERS...SO HAVE NOT MADE ANY MAJOR CHANGES. HAVE TWEAKED LOWS TONIGHT TO REFLECT LATEST GUIDANCE TRENDS. && .SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/... MODELS AGREE SHORT WAVE CROSSING THE GREAT LAKES AND NEW ENGLAND MONDAY NIGHT WILL DRIVE EAST TO WEST FRONTAL BOUNDARY SOUTHWARD...WITH THE FRONT CUTTING OUR CWA IN HALF BY TUESDAY MORNING. THIS WILL BE AS FAR SOUTH AS THE FRONT WILL GET UNDER ZONAL FLOW ALOFT. DO NOT THINK FRONT WILL BE VERY ACTIVE FIRST THING TUESDAY MORNING GIVEN THE TIME OF DAY AND WEAK LOW LEVEL FLOW DUE TO BRIDGING OF THE SURFACE HIGH TO THE NORTH AND THE SURFACE HIGH TO THE SOUTH. WILL LIMIT POPS TO LOW CHANCE NORTH OF THE FRONT TUESDAY MORNING...OUT OF RESPECT FOR MODEST LOW LEVEL CONVERGENCE AND ELEVATED INSTABILITY. CANNOT RULE OUT THUNDER. THERE WILL BE A NICE TEMPERATURE AND DEWPOINT GRADIENT ACROSS THE FRONT. NEXT SHORT WAVE AND SURFACE LOW WILL TRACK EAST WEDNESDAY...DRIVING A COLD FRONT EASTWARD...EXITING THE AREA WEDNESDAY NIGHT. PREFER THE SUITE OF MODELS WITH THE FURTHER NORTHWARD TRACK AND SLIGHTLY FASTER SPEED OF THE SURFACE LOW...GFS OVER THE NAM...WHICH IS THE CLIMATOLOGICALLY PREFERRED SCENARIO. THIS WILL TAKE THE SURFACE LOW ACROSS NORTHERN OHIO INTO PENNSYLVANIA WEDNESDAY. THIS WILL TEND TO LIFT THE FRONT BACK JUST NORTH OF OUR AREA TUESDAY AFTERNOON AND EVENING...AS SOUTHWEST FLOW INCREASES AHEAD OF THE APPROACHING SURFACE LOW. AIRMASS IN THE WARM SECTOR WILL HAVE DECENT MOISTURE AND INSTABILITY AVAILABLE THIS ENTIRE PERIOD. THUS POPS WILL INCREASE TUESDAY AFTERNOON INTO EARLY EVENING...ESPECIALLY ALONG AND NORTH OF THE FRONT...AIDED BY INCREASING ISENTROPIC LIFT AND HEATING. WITH THE FRONT JUST NORTH OF OUR AREA TUESDAY NIGHT AND LOSS OF HEATING...WILL LIMIT POPS MOST OF TUESDAY NIGHT TO FAR NORTH. AS STATED EARLIER...SURFACE LOW PASSES NORTH OF US AND DRIVES COLD FRONT ACROSS THE AREA WEDNESDAY. GOT TO GO WITH AT LEAST LIKELY POPS WEDNESDAY INTO WEDNESDAY EVENING...WITH A GOOD CHANCE OF THUNDERSTORMS...GIVEN THE DYNAMICS...MOISTURE AND INSTABILITY AVAILABLE. WRAPAROUND MOISTURE IN DECENT COLD ADVECTION WILL BRING BACK CHILLY RAIN SHOWERS WEDNESDAY NIGHT AND THURSDAY. THERE MAY BE A MIX OF WET SNOW IN THE HIGHER ELEVATIONS OF THE NORTHERN MOUNTAINS...BUT NO ACCUMULATIONS IF IT DOES HAPPEN. HIGH PRESSURE BUILDS IN THURSDAY NIGHT WITH A COLD NIGHT. GENERALLY GOING ABOVE MODEL GUIDANCE WITH TEMPS BEFORE THE COLD FRONT MOVES ACROSS LATER WEDNESDAY...ASSUMING WE WILL BE IN THE WARM SECTOR. && .LONG TERM /FRIDAY THROUGH SUNDAY/... CONFIDENCE LESS THAN AVG IN THE EXTENDED...PARTICULARLY ONCE INTO THE WEEKEND. ISSUE SURROUNDS SPEED OF INBOUND PACIFIC ENERGY AND EXODUS OF EASTERN CONUS TROF. ELECTED TO STAY CLOSE TO HPC KEEPING THE TROF IN LONGER FOR FRI BEFORE MORE ZONAL FLOW TAKES SHAPE. FOR SENSIBLE WX...SECONDARY COLD FRONT WILL PUSH SOUTH WED NIGHT INTO THU WITH A STRONG PUSH OF COLD AIR BEHIND IT. THIS WILL BRING ABOUT THE THREAT OF SHSN TO THE MTNS AND EVEN THE LOWLANDS AT NIGHT GOING INTO THE WEEKEND. TEMPS RETURN TO WELL BELOW NORMAL...WITH DAYTIME TEMPS STRUGGLING TO GET INTO THE 40S FOR THE LOWLANDS...WITH 30S POSSIBLE ACROSS THE HIGHER ELEVATIONS. COULD BE LOOKING AT A WEAK SYS STREAKING IN FAST FLOW ALOFT FOR FRI NIGHT INTO SAT WHICH COULD PROVIDE MORE COVERAGE TO THE PCPN. MODERATING TEMPS TO ROUND OUT THE WEEKEND. && .AVIATION /07Z MONDAY THROUGH FRIDAY/... A WARM FRONT WILL CONTINUE TO MOVE NORTHWARD DURING THE OVERNIGHT HOURS...WITH VFR CONDITIONS GENERALLY EXPECTED. HOWEVER...AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS NORTHERN PORTIONS OF THE REGION THIS MORNING. EXPECT THE SHOWERS AND THUNDERSTORMS WITH MVFR CONDITIONS TO PUSH INTO SOUTHEAST OHIO AROUND 08 UTC...WITH THIS PRECIPITATION EXPECTED TO PUSH EAST OF AREA AROUND 12 UTC. A SLOW MOVING COLD FRONT WILL THEN MOVE SOUTH DURING THE LATE AFTERNOON THROUGH 06 UTC TONIGHT..RESULTING IN SHOWERS AND TSTMS...ALONG WITH SOME MVFR CONDITIONS. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z TUESDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: TIMING OF SHOWERS/TSTMS THIS MORNING COULD RESULT IN DIFFERENCES IN CLOUD HEIGHTS. IN ADDITION...HEIGHT OF CLOUDS NEAR THE FRONT COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE MON 03/21/11 UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 CRW CONSISTENCY H H H H H H H H H M H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H M M M M H EKN CONSISTENCY H H H H H M M M M M M M PKB CONSISTENCY H H H M H H H L L M H H CKB CONSISTENCY H H H H H H H H L L H H AFTER 06Z TUESDAY... SOME IFR CONDITIONS POSSIBLE IN SHOWERS AND TSTMS WEDNESDAY AND WEDNESDAY NIGHT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/JMV NEAR TERM...JSH SHORT TERM...JMV LONG TERM...30 AVIATION...JSH
Hazardous weather outlook, Mar 21, 3:15 AM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 315 AM EDT MON MAR 21 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-220715- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 315 AM EDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY... SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 21, 4:11 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
411 AM EDT MON MAR 21 2011
OHZ067-075-076-084-WVZ009-210845-
ATHENS OH-MORGAN OH-VINTON OH-WASHINGTON OH-WOOD WV-
411 AM EDT MON MAR 21 2011
...A STRONG THUNDERSTORM WILL AFFECT ATHENS...NORTHEASTERN VINTON...
SOUTHERN MORGAN...WEST CENTRAL WOOD AND WESTERN WASHINGTON
COUNTIES...
AT 408 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
NELSONVILLE...MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CHAUNCEY AROUND 420 AM...AMESVILLE AROUND 425
AM...CHESTERHILL AROUND 430 AM...BARTLETT AROUND 435 AM AND FLEMING
AROUND 440 AM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3954 8153 3912 8167 3914 8175 3918 8176
3918 8187 3935 8245 3939 8243 3939 8229
3947 8228 3947 8217 3955 8216
09Special weather statement, Mar 21, 4:25 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
425 AM EDT MON MAR 21 2011
WVZ039-046-047-210900-
POCAHONTAS WV-RANDOLPH WV-UPSHUR WV-
425 AM EDT MON MAR 21 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANDOLPH...NORTHEASTERN
POCAHONTAS AND UPSHUR COUNTIES...
AT 420 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
BUCKHANNON...MOVING EAST AT 55 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR ELLAMORE AROUND 430 AM...COALTON AROUND 435
AM...BEVERLY AROUND 440 AM AND GLADY AROUND 450 AM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3888 7952 3870 7957 3869 7959 3866 7960
3866 7962 3860 7963 3878 8040 3899 8030
3896 8007 3895 8007 3896 8001 3889 7949
09Local storm report, Mar 21, 4:42 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
442 AM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM HAIL 3 WNW ALTON 38.84N 80.27W
03/21/2011 M0.75 INCH UPSHUR WV COCORAHS
&&
EVENT NUMBER RLX1100322
JSHSpecial weather statement, Mar 21, 5:39 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
539 AM EDT MON MAR 21 2011
WVZ019-020-029>032-039-040-211015-
BARBOUR WV-DODDRIDGE WV-GILMER WV-HARRISON WV-LEWIS WV-RITCHIE WV-
TAYLOR WV-UPSHUR WV-
539 AM EDT MON MAR 21 2011
...THUNDERSTORMS WITH GUSTY WINDS WILL AFFECT BARBOUR...NORTH
CENTRAL GILMER...NORTH CENTRAL UPSHUR...NORTHERN LEWIS...SOUTHERN
DODDRIDGE...SOUTHERN HARRISON...SOUTHERN RITCHIE AND TAYLOR
COUNTIES...
AT 536 AM EDT...THUNDERSTORMS WERE ALONG A LINE FROM 9 MILES
NORTHEAST OF KINGWOOD TO 7 MILES EAST OF CLARKSBURG TO 5 MILES SOUTH
OF HARRISVILLE...MOVING EAST AT 55 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR ALUM BRIDGE AROUND 550 AM...CAMDEN AROUND
600 AM...HORNER AROUND 610 AM AND NESTORVILLE AROUND 620 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
92 AND 121.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3919 7983 3916 7982 3913 7984 3895 8040
3911 8125 3930 8027 3945 7991 3931 7990
3928 7986 3925 7985 3922 7981 3921 7981
09The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 4:25 AM EDT | Special Weather Statement | RLX | Randolph, Upshur | 35 min |
| Mar 21, 3:20 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler | 25 min |
| Mar 21, 3:43 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Pleasants, Ritchie, Tyler | 47 min |
| Mar 21, 3:46 PM EDT | Special Weather Statement | RLX | Pleasants | 29 min |
| Mar 21, 4:04 PM EDT | Special Weather Statement | RLX | Barbour | 26 min |
| Mar 21, 4:33 PM EDT | Special Weather Statement | RLX | Barbour | 42 min |
| Mar 21, 5:02 PM EDT | Special Weather Statement | RLX | Lewis, Randolph, Upshur | 43 min |
| Mar 21, 5:22 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 38 min |
| Mar 21, 5:28 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Upshur | 47 min |
| Mar 21, 5:30 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Lewis | 45 min |
| Mar 21, 5:34 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Roane, Wirt | 41 min |
| Mar 21, 5:57 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane | 48 min |
| Mar 21, 6:31 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Wayne | 44 min |
| Mar 21, 7:04 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Pocahontas, Webster | 41 min |
| Mar 21, 7:11 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 34 min |
| Mar 21, 4:11 AM EDT | Special Weather Statement | RLX | Athens | 34 min |
| Mar 21, 2:34 PM EDT | Special Weather Statement | RLX | Perry | 26 min |
| Mar 21, 2:51 PM EDT | Special Weather Statement | RLX | Washington | 24 min |
| Mar 21, 3:17 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Washington | 28 min |
| Mar 21, 4:19 PM EDT | Special Weather Statement | RLX | Athens | 41 min |
| Mar 21, 5:47 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 43 min |
| Mar 21, 6:01 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 44 min |
Nearby
Special Weather Statements in West Virginia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.